MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) KIT BD MAX CTGCTV2 US; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) KIT BD MAX CTGCTV2 US; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: additional medical device types: mkz, ouy.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with the kit bd max ctgctv2 us, there was a false positive result for chlamydia.The test was repeated with a negative result.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd max ct/gc/tv2 assay (ref.(b)(4)) from lot 3291406 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer complained about a false positive result for ct target when using the bd max ct/gc/tv2 kit lot 3291406 that gave a negative result on rerun.Review of the manufacturing records of bd max ct/gc/tv2 assay indicated that lot 3291406 was manufactured according to specifications and met performance requirements.Customer provided reports of runs 3470 and 3479.Manual pcr curve adjudication was conducted across the sample that gave a positive result found in run 3470; position b7 revealing late and low amplification, but true, ct positive result (fam).The repeat test found in run 3479; position a10 shows no amplification and no anomaly.Manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.The root cause was not identified.Based on the data and information provided, specimens at or near the assay limit of detection (lod), or environmental or cross contamination, are the most likely causes to explain the customer¿s positive results.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd max ct/gc/tv2 assay lot 3291406.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard or trends was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.

Brand Name
KIT BD MAX CTGCTV2 US
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18822343
Report Number3007420875-2024-00019
Device Sequence Number17258829
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/26/2025
Device Catalogue Number443904
Device Lot Number3291406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown